| Catalog Number |
0998-UC-3013-45 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The distributor's field service engineer (fse) was dispatched to evaluate the iabp unit.The power supply to the motor control board cable and the mainboard to the motor control board cable were checked.The cables were good.The fse found the motor controller board to be faulty and replaced.It.The iabp was returned to the customer and cleared for clinical use.The full name of the event site was shortened due to field character limit; the full name is (b)(6) hospital.
Event or Problem Description
It was reported that the day after the cs100 intra-aortic balloon pump (iabp) was installed an error code # 50 for the electrical safety test failure occurred.There was no patient involvement, and no adverse event reported.
Event or Problem Description
Additional Manufacturer Narrative
Updated fields: b4, g4, g7, h2, h6(evaluation method codes), h10.